Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count

Add to wishlistAdded to wishlistRemoved from wishlist 0

ACTIVE INGREDIENT: These allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
ANTIHISTAMINE: Each 25 mg allergy pill packs a powerful dose of allergy-fighting medicine; relieves allergy symptoms for 4-6 hours

Compare to the active ingredient in Benadryl Allergy Ultratabs Tablets. Amazon Basic Care Complete Allergy Medication offers effective multi-symptom relief in easy to swallow tablets. Just one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold. Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine. This allergy medicine relieves symptoms due to hay fever, or other upper respiratory allergies and the common cold. Take one dose every 4 to 6 hours for multi-symptom relief. The mini-tabs are easy to swallow and great for travel. This product is gluten free. For adults and children 6 years and over.

ACTIVE INGREDIENT: These allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
ANTIHISTAMINE: Each 25 mg allergy pill packs a powerful dose of allergy-fighting medicine; relieves allergy symptoms for 4-6 hours
SMALL TABLET SIZE: These mini-tabs are easy to swallow, but each one offers big relief; great size for travel
NIGHTTIME ALLERGY RELIEF: This allergy medicine calms your sneezing so you can rest; gluten free; for adults and children 6 years and over

Specification: Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count

Brand

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count”

Your email address will not be published. Required fields are marked *

Royalbunch.com
Logo
Shopping cart